# SDR SWIA202157886

- Difficulty date: March 12, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-569
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON LBL9 FLOOR BEAM CAP BETWEEN FS559+10 AND FS569 AT MULTIPLE LOCATIONS.     (C-CHECK RO 4/25/2021)    REMOVED CORROSION FROM THE LBL9 FLOOR BEAM CAP BETWEEN FS559+10 AND FS569 REF. CRJ200 SRM 51-21-06. EVALUATED AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE FLOOR BEAM CAP LBL9 BETWEEN FS559+10 AND FS569 WITH NEW PART REF. REO 601R-53-51-566 REV -- DATED 2021-03-16. COMPLIED WITH 51-900-1003-SKY.
